# SDR QR9R20220831002

- Difficulty date: August 31, 2022
- Submitted: August 31, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723729751
- Aircraft time: 2,827 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: B521M1041201
- Part serial: NA
- Condition: Broken
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

CO-PILOTS DOOR STRUT BRACKET BROKE DURING GROUND TAXI. REMOVED AND REPLACED FITTING IAW SRM 51-00-00, 8-1 & 8-2.
